# SDR 07FDEA03942

- Difficulty date: August 27, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 40,758 hours, 19,520 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237204320200
- Condition: Misrepaired
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON FWD CARGO DOOR, ON INNER SKIN BETWEEN BEAM 4 AND 5, AT FR 20A-21.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR WAS EVALUATED AND FOUND NOT TO CONFORM TO AN SRM REPAIR.  SKIN PANEL WAS REPLACED IAW SRM 51-72-10.
